# SDR SWAA961007

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHTING INOPERATIVE AT AFT SERVICE DOOR.  REPLACED BATTERY AND CHARGER HOUSING PER BOEING M/M.
